Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 10, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at May 30, 2024, 5:24 PM CDT for Ector County, Midland County, Upton County, Texas. It was in force for 36 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2024, 5:24 PM CDT (22:24 UTC)
- Expired
- May 30, 2024, 6:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 4.0 in
Counties Ector County, TX, Midland County, TX, Upton County, TX
The radar
The Midland/Odessa radar (KMAF), 28 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:25 PM CDT | TSTM WND DMG | Warfield, TX | Fire Dept shared photos of damaged outbuilding near FM 1788 and CR 127. Damage is likely from RFD Winds. |
| May 30, 5:31 PM CDT | TSTM WND DMG | 5 S Mission Dorado, TX | *** 2 INJ *** Odessa FD/PD responded to a report of an overturned double wide trailer home along CR 172. This was likely the result of intense RFD winds on the backside of the tornadic circulation. Two occupants in the home were injured and one was taken to th |
| May 30, 5:41 PM CDT | HAIL 4 | 2 Ssw Cotton Flat, TX | Multiple reports and photos showing baseball to softball size hail south of Midland. Time is estiamted from radar. |
| May 30, 5:49 PM CDT | TSTM WND DMG | 9 S Warfield, TX | NWS Storm Survey found broken and leaning power poles near the intersection of FM1788 and Dora Roberts Road. Time is estimated from radar. |
| May 30, 6:03 PM CDT | TSTM WND GST 61 | Midland International, TX | Mesonet station MNDT2 Midland. |
| May 30, 6:04 PM CDT | TSTM WND DMG | 1 Nw Warfield, TX | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| May 30, 6:07 PM CDT | TSTM WND DMG | Warfield, TX | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 3:29 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.4 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1522 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 1239 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
978
WFUS54 KMAF 302224
TORMAF
TXC135-329-461-302300-
/O.NEW.KMAF.TO.W.0010.240530T2224Z-240530T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
524 PM CDT Thu May 30 2024
The National Weather Service in Midland has issued a
* Tornado Warning for...
East central Ector County in western Texas...
Southern Midland County in western Texas...
North central Upton County in western Texas...
* Until 600 PM CDT.
* At 524 PM CDT, a confirmed large and dangerous tornado was located
near Midland International Air and Space Port, or 8 miles east of
Odessa, moving southeast at 25 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Ector, southern Midland and north central Upton
Counties, including the following locations... Skywest Airport and
Warfield.
This includes Interstate 20 between mile markers 119 and 132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3150 10208 3185 10235 3197 10218 3177 10177
3177 10179
TIME...MOT...LOC 2224Z 305DEG 23KT 3188 10222
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...4.00 IN
$$
292 follow-up statements
849
WWUS54 KMAF 302234
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
534 PM CDT Thu May 30 2024
TXC135-302243-
/O.CAN.KMAF.TO.W.0010.000000T0000Z-240530T2300Z/
Ector TX-
534 PM CDT Thu May 30 2024
...THE TORNADO WARNING FOR EAST CENTRAL ECTOR COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. The warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for western
Texas.
&&
LAT...LON 3160 10197 3151 10209 3177 10229 3184 10229
3191 10217 3173 10183
TIME...MOT...LOC 2233Z 342DEG 15KT 3183 10222
$$
TXC329-461-302300-
/O.CON.KMAF.TO.W.0010.000000T0000Z-240530T2300Z/
Midland TX-Upton TX-
534 PM CDT Thu May 30 2024
...TORNADO EMERGENCY FOR AREAS SOUTH OF MIDLAND INTERNATIONAL
AIRPORT...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHERN
MIDLAND AND NORTH CENTRAL UPTON COUNTIES...
At 533 PM CDT, a confirmed large and destructive tornado was located
7 miles south of Midland International Air and Space Port, or 9 miles
east of Odessa, moving south at 15 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Skywest Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3160 10197 3151 10209 3177 10229 3184 10229
3191 10217 3173 10183
TIME...MOT...LOC 2233Z 342DEG 15KT 3183 10222
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...4.00 IN
$$
29018
WWUS54 KMAF 302250
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
550 PM CDT Thu May 30 2024
TXC329-461-302300-
/O.CON.KMAF.TO.W.0010.000000T0000Z-240530T2300Z/
Midland TX-Upton TX-
550 PM CDT Thu May 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHERN
MIDLAND AND NORTH CENTRAL UPTON COUNTIES...
At 550 PM CDT, a confirmed tornado was located 10 miles south of
Midland International Air and Space Port, or 13 miles southeast of
Odessa, moving southeast at 20 mph.
HAZARD...Damaging tornado and softball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southern Midland and north central Upton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3160 10197 3151 10209 3176 10226 3181 10227
3189 10216 3173 10183
TIME...MOT...LOC 2250Z 309DEG 19KT 3180 10216
TORNADO...OBSERVED
MAX HAIL SIZE...4.00 IN
$$
29What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 30, 2:33 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 30, 2:33 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 233 PM CDT Thu May 30 2024 ...New SHORT TERM, LONG TERM, FIRE WEATHER... .SHORT TERM... (This afternoon through Friday night) Issued at 228 PM CDT Thu May 30 2024 - Scattered to numerous thunderstorms, some severe with all hazards in play, are forecast this afternoon and evening for the northern Permian Basin and the lower Trans Pecos - Another round of thunderstorms Friday night? Going to be a busy afternoon, so will keep this somewhat brief. Latest mesoanalysis and satellite data suggest that the outflow boundary is along a line from south of Tatum NM east-southeastward through just northeast of Midland to almost Garden City, TX. Meanwhile, a dryline extends across southeastern NM from Artesia south through Carlsbad, then from there south southeastward to near Pecos and Fort Stockton. Hodographs support splitting storms this afternoon where convection can realize substantial MLCAPE exceeding 3000 J/kg, steep mid-tropospheric lapse rates, and effective shear in the 40-50 knot range. Right-moving daughter cells, especially if they can latch onto the baroclinic vorticity within the outflow boundary, will have the potential to produce a couple of tornadoes just inside the cool side of the boundary where LCLs and subcloud RHs are higher than on the warm side of the boundary. Large to giant (> 3" diameter) hail, wind gusts over 70 mph, and very heavy rainfall are likely to occur. With the left-moving daughter cells, all threats are in play except for tornadoes. Looking at two areas for CI this afternoon...Pecos County and also along the outflow boundary across the northern/northwestern Permian Basin. WoFS paintballs suggestive of upscale growth into two MCSs, one with messy cell mergers over the northeastern Basin and the second over Terrell County. Flash flooding will then be a concern over these areas. Some CAMs are hinting at redevelopment over the northeastern Basin after midnight as well...bears watching. Friday looks to be a down day as cool outflow from the expected MCSs overspreads the area. Should be a nice day. Friday night likewise should be quiet, with possibly some showers and thunderstorms across the northeastern Basin Friday night. NBM looked good for the short- term and was used with no modification other than to add T+ in the grids for this afternoon/evening where there was PoPs. -bc && .LONG TERM... (Saturday through Wednesday) Issued at 228 PM CDT Thu May 30 2024 Behind a cold front reinforced by mesoscale outflow boundaries, easterly upslope surface flow will advect in higher levels of moisture for all of the area on Saturday. PWATs are forecast to reach levels that are above annual climatological maximum, with parts of West Texas being included by WPC in risk for excessive rainfall. In addition to increased moisture behind Friday's cold front and the dryline setting up farther to the west, an upper short wave trough will provide lift for storms. The most widespread rain chances are forecast Saturday, when a chance of thunderstorms will be present for much of the area. SPC has outlined parts of West Texas in a SLGT risk Saturday and MRGL Sunday. The combination of deep layer shear of 40-60kts over the southern 2/3rds of the area, anomalously high boundary layer moisture, and steep lapse rates of 7-9 C/km will be conducive to a risk of hail and damaging winds in any storms that develop and become severe on Saturday. While an isolated tornado cannot be ruled out in the most intense and rapidly developing storms, the higher tornado risk looks to be present farther north over the TX PH. Despite storm chances over westernmost regions, QPF remains low over higher terrain. More on this in the Fire Weather Discussion. Sunday's storm coverage will be less than Saturday as the trough moves east of the area, with most forcing for convection a result of the dryline. Westerly downsloping winds over higher terrain sharpens the dryline during the afternoon, but only isolated convection is forecast, mainly in southern parts of the area over the mountains. Hail and damaging winds are possible in the strongest storms. Increasing thicknesses following the departing trough on Sunday will also result in warmer temperatures than Saturday. After Sunday, a summer-like Death Ridge pattern, with ridging building from the eastern Pacific into the U.S. Intermountain West and Rockies, will mark a warming trend that continues into Wednesday. Cluster analysis consistently shows a quasi-stationary upper ridge setting up over Mexico by Monday, and LREF model as well as forecast dew point grids indicate the dryline retreating west to El Paso after Sunday. While still too early to tell, this might mark the unofficial start of our monsoon season. With the dryline this far west, rain is not likely anywhere in the area. Some rain chances are indicated at the end of the long term for western parts of the area, but this far out we will need to see a more consistent signature in models before we conclude rain is possible next week. Highs Saturday will be the coolest out of all days in the long term, near to below average northeast of the Pecos River with upper 80s over higher elevations and northeastern Permian Basin, and a few degrees above average in the 90s and above elsewhere, triple digits near the Rio Grande. Lows Saturday night remain warmer than average and in the 60s, 70s near the Rio Grande and over the southeastern Permian Basin. Highs Sunday feature 90s and above, with triple digits making an appearance not only in the Big Bend but also in the Reeves County Plains up along the Pecos River into SE NM. Lows will Sunday night will be similar but warmer than Saturday night, as surface flow becomes more southerly and warmer air from the south is transported into the area. Monday through Wednesday, highs 10 to 15 degrees warmer than average for early June are expected, with highs mostly in the triple digits and above, aside from higher elevations, northern Lea County, and the northern Permian Basin where highs will stay in the 90s. Lows likewise will continue to be warmer than average, 70s present over much of the southern and eastern Permian Basin, leeward plains of the Guadalupe into Davis Mountains, and near the Rio Grande, 60s elsewhere. Highs Tuesday are likely to be the warmest in the long term, close to 15 degrees above average for early June. After surface flow again becomes more easterly later on Wednesday in response to an approaching short wave, highs Thursday will be slighter "cooler" but remain above average, similar to readings seen on Sunday. Lows Thursday night will continue the trend of above average temperatures, with warmest lows in the 70s along the Pecos River and near the Rio Grande, and coolest lows in the highest elevations of West Texas and the Guadalupes. && .AVIATION... (18Z TAFS) Issued at 1229 PM CDT Thu May 30 2024 With the exception of KFST and KMAF, VFR conditions and winds generally under 11 knots are forecast to prevail through 31/18Z. Now, for the bad news. Convection-allowing models persist in bringing in +TSRA at KFST and KMAF, likely with large hail, frequent lightning, and very heavy rain, in the 30/20Z to 30/23Z range. Confidence in MVFR to IFR conditions in +TSRA BR and variable winds gusting up to 45 knots (and likely exceeding that!) is sufficient to include at these two terminals this afternoon. Look for improving conditions after 31/00Z. -bc && .FIRE WEATHER... Issued at 228 PM CDT Thu May 30 2024 Elevated fire weather conditions are forecast over westernmost regions each day, mainly west of the dryline for higher terrain west of the Pecos, especially Eddy County Plains and the Guadalupes. Min RH below critical 15% level will coincide with increased 20ft winds each afternoon west of the dryline, with ERCS remaining above the 90th percentile. In any storms Saturday afternoon, fire starts from lightning will be possible as far west as the Sacramento Foothills due to critically dry fuels and lack of wetting rains in any storms. However, below average fuel density will constrain fire risk. Highest risk of fire weather conditions is indicated for Sunday through Wednesday, with critical fire weather conditions possible Sunday and Monday. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 65 86 67 90 / 50 20 10 20 Carlsbad 62 95 66 96 / 0 0 10 30 Dryden 72 97 72 95 / 20 0 0 20 Fort Stockton 67 98 70 96 / 10 10 0 40 Guadalupe Pass 64 89 64 89 / 0 0 0 20 Hobbs 60 89 63 92 / 10 10 10 30 Marfa 56 95 57 94 / 0 0 0 30 Midland Intl Airport 66 90 67 92 / 10 10 10 20 Odessa 67 92 69 92 / 10 10 10 20 Wink 66 98 70 96 / 0 0 0 30 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...70 LONG TERM....94 AVIATION...70
Hazardous weather outlook, May 30, 2:40 PM CDT, 2 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 240 PM CDT Thu May 30 2024 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-311945- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 240 PM CDT Thu May 30 2024 /140 PM MDT Thu May 30 2024/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. There is a medium risk of severe thunderstorms this afternoon and evening, mainly east of Midland-Odessa and across the Lower Trans Pecos. Any severe storms that do develop will be accompanied by large hail and/or damaging winds and/or an isolated tornado. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low risk of severe thunderstorms Friday afternoon and evening, mainly over the Western Low Rolling Plains, Southeast Permian Basin, and Lower Trans Pecos. Any severe storms that do develop will be accompanied by large hail and/or damaging winds. There is a low risk of severe thunderstorms Saturday afternoon and evening. Any severe storms that do develop will be accompanied by large hail and/or damaging winds. Hazardous heat is possible, mainly along the Rio Grande. Near-critical fire weather conditions are possible, mainly over the higher terrain west of the Pecos, especially Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, May 30, 3:41 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
341 PM CDT Thu May 30 2024
TXZ075-082-302130-
Pecos TX-Terrell TX-
341 PM CDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PECOS AND NORTH CENTRAL
TERRELL COUNTIES THROUGH 430 PM CDT...
At 340 PM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 24 miles southeast of Fort Stockton,
moving east at 30 mph.
HAZARD...Landspouts, wind gusts up to 50 mph, and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Bakersfield.
This includes Interstate 10 between mile markers 295 and 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 900 PM CDT for southwestern
Texas.
&&
LAT...LON 3048 10270 3073 10277 3093 10219 3043 10209
TIME...MOT...LOC 2040Z 255DEG 24KT 3065 10259
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
29Local storm report, May 30, 4:47 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
447 PM CDT Thu May 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Hail 6 E Gardendale 32.02N 102.27W
05/30/2024 M1.00 Inch Midland TX Public
&&Local storm report, May 30, 4:56 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
456 PM CDT Thu May 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM Hail 1 E Gardendale 32.02N 102.35W
05/30/2024 M2.75 Inch Ector TX Public
Hail ranged from golf ball to baseball
sized.
&&Local storm report, May 30, 5:13 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
513 PM CDT Thu May 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Hail Midland 32.00N 102.08W
05/30/2024 M2.00 Inch Midland TX Public
2 inch diameter hail at Midland Park Mall on
north Loop 250.
&&Local storm report, May 30, 5:22 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
522 PM CDT Thu May 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM Tornado 2 S Midland Internation 31.91N 102.19W
05/30/2024 Midland TX NWS Employee
View from NWS Midland of tornado south of
the airport on I-20.
&&The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:13 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| May 29, 7:36 PM CDT | Special Weather Statement | MAF | Pecos | 39 min |
| May 29, 7:48 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 23 min |
| May 29, 8:11 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 29 min |
| May 29, 8:11 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 64 min |
| May 29, 9:07 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 38 min |
| May 29, 9:16 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Ward | 59 min |
| May 29, 10:14 PM CDT | Special Weather Statement | MAF | Upton | 46 min |
| May 29, 11:13 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland, Reagan, Upton | 62 min |
| May 29, 11:52 PM CDT | Special Weather Statement | MAF | Glasscock | 53 min |
| May 30, 2:43 PM CDT | Dust Storm Advisory | MAF | Andrews, Ector, Gaines, Glasscock, Martin, Midland and 3 more | 92 min |
| May 30, 3:41 PM CDT | Special Weather Statement | MAF | Pecos | 49 min |
| May 30, 3:51 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 39 min |
| May 30, 4:18 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 42 min |
| May 30, 4:28 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 47 min |
| May 30, 4:31 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 44 min |
| May 30, 5:02 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 58 min |
| May 30, 5:05 PM CDT | Tornado Warning | MAF | Ector, Midland | 25 min |
| May 30, 5:07 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 53 min |
| May 30, 5:15 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Martin, Midland | 45 min |
| May 30, 5:52 PM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| May 30, 5:55 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 50 min |
| May 30, 5:59 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 46 min |
| May 30, 6:00 PM CDT | Tornado Warning | MAF | Midland, Upton | 30 min |
| May 30, 6:02 PM CDT | Severe Thunderstorm Warning | MAF | Midland, Upton | 43 min |
| May 30, 6:04 PM CDT | Tornado Warning | MAF | Terrell | 26 min |
| May 30, 6:38 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 37 min |
| May 30, 6:40 PM CDT | Tornado Warning | MAF | Terrell | 50 min |
| May 30, 6:42 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 48 min |
| May 30, 6:44 PM CDT | Tornado Warning | MAF | Midland, Upton | 31 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.